Welcome to Li Yuxiang's

Homepage

Department of Mathematical Sciences ,

Tsinghua University,

Beijing, 100084, P.R. China

 
MY PAPERS
Main Page
  1 Moser-Trudinger inequality on manifold of compact Riemannian of dimesion two. J. Partial Differential Equations, 14: 163--192, 2001.
  2 Extremal functions for Moser-Trudinger inequality on compact Riemannian manifolds. Sci. China Ser. A 48 (2005), no. 5, 618--648. (For a simplication of this paper, one can refer to arXiv.org:math/0506202)
  3 Remarks on the Extremal Functions for the Moser-Trudinger Inequality. Acta Math. Sin. 22 (2006), no. 2, 545--550.  
  4 A Moser-Trudinger inequality on the boundary of a compact Riemann surface. Joined with Liu, Pan. Math. Z. 250, no 2, 363-386.  
  5 Bubbling location for F-harmonic maps and inhomogeneous Landau-Lifshitz equations. Joined with Wang, Youde. Comment. Math. Helv. 81 (2006), no. 2, 433--448.  
  6 Moser-Trudinger inequalities of vector bundle over a compact Riemannian manifold of dimension 2. Joined with Liu, Pan and Yang, Yunyan. Calc. Var. Partial Differential Equations 28 (2007), no.1, 59--83.  
  7 Solutions for Toda systems on Riemann surfaces. Joined with Li, Jiayu. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 4 (2005), no. 4, 703--728.  
  8 A sharp Trudinger-Moser type inequality for unbounded domains in Rn. Joined with Ruf, Bernhard. Indiana Univ. Math. J. 57 (2008), 451--480.  
  9 Concentration Compactness of Moser Functionals on Manifolds. Ann. Global Anal. Geom. 32 (2007), 15--38.  
  10 The Q-curvature on a 4-dimensional Riemannian manifold (M,g) with ∫MQdVg=8π2. Joined with Li, Jiayu and Liu, Pan. Adv. Math. 231 (2012), no. 3-4, 2194-2223..  
  11 Extremal functions for Moser-Trudinger type inequality on compact closed 4-manifolds. Joined with Ndiaye, Cheikh Birahim. J. Geom. Anal. 17 (2007), no. 4, 669--699.  
  12 A weak energy identity and the length of necks for a Sacks-Uhlenbeck α-harmonic map sequence. Joined with Wang, Youde. Adv. Math. 225 (2010), 1134-1184 .  
  13 Approximation of Willmore surfaces. Joined with Kuwert, Ernst and Lamm, Tobias . J. Eur. Math. Soc., to appear.  
  14 The large genus limit of the infimum of the Willmore energy. Joined with Kuwert, Ernst and Schätzle, Reiner. Amer. J. Math. 132 (2010), no. 1, 37--51.  
  15 Bubbling Location for Sequences of Approximate F-Harmonic Maps from Surfaces. Joined with Wang, Youde. Internat. J. Math. 21 (2010), no. 4, 475--495.  
  16 W2,2-conformal immersions of a closed Riemann sufrace into Rn. Joined with Kuwert, Ernst. Comm. Anal. Geom. 20 (2012), no. 2, 313-340.  
  17 On the convergence of sequences of conformal maps from 2-disk into Rn. Joined with Luo, Yong and Tang, Hongyan. Calc. Var. Partial Differential Equations 46 (2013), no. 1-2, 31-37.  
  18 The Refined Analysis on the Convergence Behavior of Harmonic Map Sequence from Cylinders. Joined with Chen, Li and Wang, Youde. J. Geom. Anal. 22 (2012), no. 4, 942-963..  
  19 Weak limit of an immersed surface sequence with bounded Willmore functional. arXiv:1109.1472  
  20 Bubble tree of branched conformal immersions and applications to the Willmore functional. Joined with Chen, Jingyi. Amer. J. Math. 136 (2014), no. 4, 1107-1154.  
  21 An example of α-harmonic map sequence for which energy identity is not true. Joined with Wang, Youde. Pacific J. Math., Pacific J. Math. 274 (2015), no. 1, 107--123.  
  22 Homotopy classes of harmonic maps of the stratified 2-spheres and applications to geometric flows. Joined with Chen, Jingyi. Adv. Math. 263 (2014), 357--388.  
  23 Radially symmetric solutions to the graphic Willmore surface equation. Joined with Chen, Jingyi. arXiv:1410.5547  
  24 Some remarks on Willmore surfaces embedded in R3. J. Geom. Anal., to appear.  
  25 extendability of Conformal structures on punctured surfaces. Joined with Chen, Jingyi. arXiv:1509.08061.